# SDR UIEA2021030800502

- Difficulty date: March 9, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,186 hours, 21,157 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Low
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FWD EE CREW OXYGEN NEED SERVICE TO FULL( REMOVED AND REINISTALLED ORIGINAL CYL. PER  M/M 12-15-08-603-001. ACCOMPLISHED LEAK CHECK PER  M/M 12-15-08-793-039. ACOMPLISHED MASK AND REGULATOR PER 35-11-00. ORIGINAL BOTTLE REINTALLED  P/N  801307-00   S/N  792582 )
